# SDR UIEA2018040700628

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,082 hours, 16,332 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TR UNIT STATUS MESSAGE.  PERFORMED A BITE TEST ON THE TR UNIT, NO FAULTS FOUND , RESET UNIT, SYSTEM OK IAW FIM 24-32 FT 803.
